# SDR SWIA200819452

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 14,246 hours, 9,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4000 - FORWARD EMERGENCY LIGHT STRIP IS INOP.  RESECURED CONNECTOR ON LIGHTING STRIP.  OPS CHECK GOOD.
